# SDR TWAA0002706

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 870 - 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON MEMBRANE BETWEEN STA 870 AND 889.  INSTALLED ALUMINUM ALOY REPAIR PER SRM 53-01, PAGE 9.  TREATED, PRIMED, AND PAINTED REPAIRED PER 51-10-03.  REINSTALLED REMOVED CASTING.
